RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2015, Volume 19, Number 4, Pages 624–633 (Mi vsgtu1379)  

Differential Equations and Mathematical Physics

The oscillator's model with broken symmetry

D. B. Volov

Samara State Transport University, Samara, 443066, Russian Federation

Abstract: The equations of the oscillator motion are considered. The exact solutions are given in the form of exponents with an additional parameter that characterizes the asymmetry of the oscillations. It is shown that these equations are the special case of the Hill's equation. The equations for the three types of exponents, including having the property of unitarity are obtained. Lagrangians and Hamiltonians are found for these equations. It is proved that all the equations are associated by canonical transformations and essentially are the same single equation, expressed in different generalized coordinates and momenta. Moreover, the solutions of linear homogeneous equations of the same type are both solutions of inhomogeneous linear equations of another one. A quantization possibility of such systems is discussed.

Keywords: Hill equation, Mathieu equation, parametric resonance, Lagrangian, Hamiltonian, canonical transformation, bitrial exponents

DOI: https://doi.org/10.14498/vsgtu1379

Full text: PDF file (666 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.923
MSC: 34B30, 34M10
Original article submitted 17/XII/2014
revision submitted – 13/III/2015

Citation: D. B. Volov, “The oscillator's model with broken symmetry”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:4 (2015), 624–633

Citation in format AMSBIB
\Bibitem{Vol15}
\by D.~B.~Volov
\paper The oscillator's model with broken symmetry
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2015
\vol 19
\issue 4
\pages 624--633
\mathnet{http://mi.mathnet.ru/vsgtu1379}
\crossref{https://doi.org/10.14498/vsgtu1379}
\zmath{https://zbmath.org/?q=an:06969182}
\elib{http://elibrary.ru/item.asp?id=25687491}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1379
  • http://mi.mathnet.ru/eng/vsgtu/v219/i4/p624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:183
    Full text:47
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019